# SDR CA071102008

- Difficulty date: October 31, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 19,234 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Departed
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) UPPER DOOR ASSEMBLY DEPARTED THE AIRCRAFT WHILE IN FLIGHT, UPPER DOOR REPLACED AND DAMAGED STRUCTURE REPAIRED. THINK THE PROBLEM AROSE WITH THE FACTORY PIPER SLIDING LOCK. WE SUSPECT THAT IT WAS WORN THOUGH THERE WAS NO PRIOR INDICATION. (TC NR 20071102008)
